# SDR FDEA202510152009

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 59,622 hours, 9,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 112W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM WORK CARD:EG-5710-E0376285E P11 STEP 3.B.(1)&STEP 5.A.(2) AND FOUND   TWO CRACKS AT HOLE #5 OF LH UPPER WING SKIN COMMON TO FASTENERS 0-5. LH WING UPPER SKIN TRAILING EDGE #5 HOLE CRACK REPAIRED AS PER B777 SRM 51-50-02-0G,   SRM 51-40-02-0G, SRM 51-10-01-0G, SRM 51-20-06-0G, SRM 51-40-05-0G, SRM 51-20-01-0G, SRM 51-  40-08-0G, SRM 51-20-05-0G REV:51.0 AND EA G-5730-T0385307 P1, TITLE:WING-PLATES AND SKINS-  LH WING UPPER SKIN CRACK REPAIR IN RIB BAY 10 TRAILING EDGE #5 HOLE * THIS EA DEVIATES   FROM EO G-5710-E0376285. REFER TO WRI:57306822 FOR WORK DETAILS. THIS IS A MAJOR   REPAIR PER GMM6-2-100.
